Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleTangent cone algorithm for homogenized differential operators
Author(s) Giovanni De Micheli, Toshinori Oaku, Nobuki Takayama
TypeArticle in Journal
AbstractWe extend Mora’s tangent cone or the écart division algorithm to a homogenized ring of differential operators. This allows us to compute standard bases of modules over the ring of analytic differential operators with respect to sufficiently general orderings which are needed in the D -module theory.
KeywordsTangent cone algorithm, Division, Standard base, Gröbner base, Differential operator, D -module
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000118
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number3–4
Pages417 - 431
Year2005
NoteSpecial issue on the occasion of MEGA 2003 MEGA 2003
Edition0
Translation No
Refereed No
Webmaster